# SDR RAIA201102110002

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 28,641 hours, 26,232 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED AN ACRID SMELL NEAR FRONT OF THE PASSENGER CABIN.  MAINTENANCE INSPECTED AND FOUND THE SMELL COMING FROM THE FORWARD LIGHT CONTROL MODULE.  THE MODULE WAS REMOVED AND REPLACED.  SYSTEM OPS CHECKED GOOD.
